# SDR R61A201608040491

- Difficulty date: August 4, 2016
- Submitted: August 22, 2016
- Operation: Air carrier
- Aircraft: N101HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000156
- Aircraft time: 25,210 hours, 19,567 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17007311001
- Condition: Corroded
- Location: Frames 19-20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FOUND CORROSION ON DOUBLER FRAMES 19 - 20. REMOVED AND REPLACED SHEAR PANEL IAW SRM 51-43-02, 51-41-02.
